# SDR DALA2023072806126

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 106,893 hours, 15,257 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 - RVSM - CAPT ALTIMETER 150 LOWER THAN FO ALTIMETER AND 600 LOWER THAN STANDBY ABOVE 20,000. CORRECTIVE ACTION: RPLCD CAPTS ALTIMETER PER B767-300 AMM 34-13 AND LT ADC PER B767 -300 AMM 34-12 TEST 30 PASS. OK FOR SRVC (4914450)
